# SDR RAAA99B1012

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TURNAROUND CHECK, FOUND FUSELAGE FRAME TORN AT BS 560 RT BETWEEN STRINGERS 15 AND 16 BY UNKNOWN SOURCE.  REPAIRED IAW SRM 51-40-03 FIG 1.
